# SDR DALA1702990925

- Difficulty date: January 31, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 73,830 hours, 56,006 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Not Reported
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING MAIN FRAME STRINGER 11. REPAIRED IAW 5712-01030, SECT 04.
